# SDR HEEA077462

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 150201182
- Part serial: 162657
- Condition: Damaged
- Location: New
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PART WAS RECEIVED AT PHI CLAIMING TO BE SERVICEABLE, MECHANIC CLAIMS GUAGE OFF.
